# SDR AALA20130115016

- Difficulty date: January 15, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 52,793 hours, 6,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED BATTERIES FOR LEFT NUMBER DOOR EMERGENCY FLASHLIGHT.  OPS CHECK NORMAL.
